Please use this identifier to cite or link to this item:
Title: Envelopes and osculates of Willmore surfaces
Authors: Leschke, K.
Pedit, F.
First Published: 2007
Citation: Journal of the London Mathematical Society, 2007, 75 (1), pp.199-212
DOI Link: 10.1112/jlms/jdl003
ISSN: 0024-6107
Type: Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.